A Hybrid Iterative Scheme for a Maximal Monotone Operator and Two Countable Families of Relatively Quasi-Nonexpansive Mappings for Generalized Mixed Equilibrium and Variational Inequality Problems

Kumam, Poom, Saewan, Siwaporn . Abstract and Applied Analysis 2010. 2010 (123027) :-

Locate this article in:

Bibtex

@article{CIS-286988,
  Author = {Kumam, Poom and Saewan, Siwaporn},
  Title = {A Hybrid Iterative Scheme for a Maximal Monotone Operator and Two Countable
				Families of Relatively Quasi-Nonexpansive Mappings for Generalized Mixed Equilibrium
				and Variational Inequality Problems},
  Journal = {Abstract and Applied Analysis},
  Volume = {2010},
  Number = {123027},
  Year = {2010},
  Pages = {--},
  Keywords = {}
}

Similar articles